# SDR SWAA2021090713797

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED.  WELDED CRACKED FCB AFT CORNER SCUFF PLATE PER SRM 53-30-15-2R-1 PARA 4. B.(2) AND (4) ACCOMPLISHED FPI INSPECTION TO SCUFF PLATE IAW BOEING SOPM 20-20-02. NO CRACKS NOTED.  SANDED REPAIR WELD AREA IAW SRM 53-30-15-2R-1 PARA 4.B.(5) SCUFF PLATE WAS REPAIRED PER SRM 53-30-15-2R-1 PARA 4. B. (2) AND (4). SCUFF PLATE WILL BE INSTALLED ON FAULT TTG8Q003G2EG VERIFIED COMPLETION OF STEP 7.
